MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT FOR DX KNOTLESS FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DISPOSABLES KIT FOR DX KNOTLESS FIBERTAK; ORTHOPEDIC MANUAL SURG INSTR
Model Number DISPOSABLES KIT FOR DX KNOTLESS FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that an ar-8991ds disposables kit for dx knotless fibertak experienced drill root damage upon entering the bone while attached to a power tool.This resulted in fragments breaking off, and all fragments were then extracted.The procedure was completed using another ar-8991ds disposables kit for dx knotless fibertak, and no patient harm was reported.This was discovered during a procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging the device during use.
 
Event or Problem Description
Additional information received: this was discovered during an atfl repair procedure.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-complaint allegation is confirmed.-visual inspection of the disposables kit for dx knotless fibertak® , ve5, noted that the guidewire with ao for dx fibertak 1.8mm had broken off at quick-connect male fitting.-functional testing was not performed due to the damage to the device.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the guidewire within the power tool.

Brand Name
DISPOSABLES KIT FOR DX KNOTLESS FIBERTAK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22080361
Report Number1220246-2025-02194
Device Sequence Number8397900
Product Code LXH
UDI-Device Identifier00888867395954
UDI-Public(01)00888867395954(11)240925(17)290831(10)15322396
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLES KIT FOR DX KNOTLESS FIBERTAK
Device Catalogue NumberAR-8991DS
Device Lot Number15322396
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer09/30/2025
12/19/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date10/07/2025
12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown